Generalized runs tests for heteroscedastic time series

Dufour, Jean-Marie, Hallin, Marc, Mizera, Ivan . Journal of Nonparametric Statistics 1998. 9 :39-86

Locate this article in:

Bibtex

@article{CIS-149513,
  Author = {Dufour, Jean-Marie and Hallin, Marc and Mizera, Ivan},
  Title = {Generalized runs tests for heteroscedastic time series},
  Journal = {Journal of Nonparametric Statistics},
  Volume = {9},
  Year = {1998},
  Pages = {39--86},
  Keywords = {Asymptotic relative efficiency}
}

Similar articles